# SDR ASAA2018102126557

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 46,480 hours, 13,986 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9903
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 46,480 hours, 13,986 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE NR 2 START. START VALVE OPEN LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. MANUALLY OPENED START VALVE, ENGINE NR 2 STARTED NR 2. REMOVED & REPLACED NR 2 ENG START VALVE ASSY REF AMM 80-11-03. OPS CK NR 2 ENG REF AMM 71-00-00. OPS CK'S NORMAL. SUCCESSFUL GRD VERIFICATION.
